# SDR C2XA96IA085

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671318280
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SERVICE DOOR THRESHOLD PLATE WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED THRESHOLD PLATE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
